# SDR COMA9860404

- Difficulty date: December 19, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N984CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7171
- System (JASC): 2710 · Aileron Control System
- Part: Dampener
- Part number: 10231007
- Condition: Leaking
- Location: Lt Aileron
- Part time: 3,798 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT AILERON FLUTTER DAMPENER LEAKING OUT OF LIMITS.  REPLACED FLUTTER DAMPENER.
